# SDR DALA2017020100828

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUSHING BORE OF LT MLG.   THE CORROSION WAS REMOVED AND FOUND WITHIN LIMITS IAW DWG SR 09570087 REV. BB.
